Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have had asthma, gotten worse. Hands turned purple, tiredness and weakness. What can I try?

Hi, I am 19 yrs old and have had asthma for 6 years. However for the past month things have gotten far worse. My doctor increased my medicine and has ordered some extras. These are not working, and the doctor will not listen to the issue. I am continiously tired, and weak. My hands turn a purplish color, to the point where my mom got concerned. I will do nothing and feel like i just ran a mile. Im not sure what to do, but I need to breath. I take all medications like I should but they are of no use. I need help,can you help?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have not mentioned what medicine your taking or any other details, all the symptoms you are having is due to asthma only .in asthma current treatment is inhalers which are adjusted according to the patients need. these inhalers work very there are steroid inhalers which also work with minimun side effect. but in severe cases injection has to be taken with admission in the hospital. also there are newer treatment options like mono clonal antibodies.
i think you need to go to a reputed hospital or pulmonologist and get a spirometry done for your lungs.
they vl guide you further for treatment. also if it is associated with allergy then take immunotherapy. along with your asthma treatment . it will surly help you in reducing your asthma

thank you
dr. mukesh
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor